MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUN REV OFFST STM ADPTR 4MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATTUN REV OFFST STM ADPTR 4MM; KNEE STEMS
Model Number 1513-04-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 12/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for mid to distal anterior thigh pain on (b)(6) 2017, the patient had a revised total right knee to address instability.Depuy components along with competitor cement x2, were implanted during this procedure.(b)(6) 2019 medical records note that the patient presents with pain in right knee and hip, with buckling and swelling of the right knee.Left knee pain due to oa changes (natural knee).Patient is doing physical therapy.Date of implantation: (b)(6) 2017.Date of event (onset): (b)(6) 2018.(right knee).Treatment: physical therapy.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUN REV OFFST STM ADPTR 4MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11992873
Report Number1818910-2021-12557
Device Sequence Number923941
Product Code JWH
UDI-Device Identifier10603295475132
UDI-Public10603295475132
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-04-000
Device Catalogue Number151304000
Device Lot Number8533595
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FB INSRT SZ 5 12MM; ATTUNE CRS FEMORAL RT SZ 5 CEM; ATUN PRESSFIT STR STEM14X110MM; ATUN PRESSFIT STR STEM16X110MM; ATUNE CRS FB TIB BASE SZ 5 CEM; COMPETITOR BONE CEMENT (ZIMMER PALACOS R); COMPETITOR BONE CEMENT (ZIMMER PALACOS R); ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FB INSRT SZ 5 12MM; ATTUNE CRS FEMORAL RT SZ 5 CEM; ATUN PRESSFIT STR STEM14X110MM; ATUN PRESSFIT STR STEM16X110MM; ATUNE CRS FB TIB BASE SZ 5 CEM; COMPETITOR BONE CEMENT (ZIMMER PALACOS R); COMPETITOR BONE CEMENT (ZIMMER PALACOS R)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight103